homemade fina has a white layer at the bottom

af908

New member
guys, i filtered this fina about 3 times because it was cloudy. after the third time i just said fuck it and let it sit in my drawer for a few months. well, now there is a layer of white powder stuck to the bottom of the vial. Thinking that maybe it was just the filler from the pellets, i filtered it into another vial.... which is cloudy as of now too, but no white layer yet.

anyways my question is that is this white shit the hormone itself?? or is it just the filler. if its the drug, im going to transfer it back to the old vial and try to get it to disolve.
 

af908

New member
100mg/mL 60mL's total. i dont know about the BA and stuff i used the kit from universal kits . com
 

pullinbig

Community Veteran
its fine jes pop it in the micro wave for about 30 secs before you draw it up for inject. it will go back into solution
 

af908

New member
should i also transfer it back to the original vial (the empty one with the layer of white stuff stuck to the bottom) as well? i just dont want to waste any of the drug
 

mustanged77

Tren Freak
The reason its cloudy is because the solution is saturated. Its probably stronger than 100mg/ml.
I would not advise heating it up in the microwave if it has a metal top.
Run water in your sink until it gets max hot. Plug the sink and fill about 2 inches. Place vial upright in sink for about 1min and swirl vial slightly. It will turn clear.
 

af908

New member
guys this shit is STUCK to the bottom ive kept it in boiling water for an hour now and its barely disolving. should i buy more oil?
 

BigRonWannabee

New member
Damn I dunno what the problem is. Was it made from powder or pellets?

If its not too much of a financial loss, Id just make a new batch. If its not doing anything after sitting in a boiling pot for an hour I dont thinks its gonna work out for ya.

You could try putting it on the eye of the stove and see what some direct heat does. The worst thatl happen is the hormone will burn, but as it sits right now its unusable anyways.
 

af908

New member
yeah it was made from pellets... thats why i originally thought the stuff at the bottom might be filler or something. would adding more oil help?
 

af908

New member
sorry to keep dragging this thread out but i searched and i am confused between what the 'solvent' actually is? I thought it was BA and BB which i THOUGHT were in the 'magic solution' that came with my fina kit...but i am reading that the magic solution is actually some chemical called Guaiacol? can somebody clear this up for me? what should i be adding to help disolve this stuff? and how much?
 

mustanged77

Tren Freak
af908 said:
sorry to keep dragging this thread out but i searched and i am confused between what the 'solvent' actually is? I thought it was BA and BB which i THOUGHT were in the 'magic solution' that came with my fina kit...but i am reading that the magic solution is actually some chemical called Guaiacol? can somebody clear this up for me? what should i be adding to help disolve this stuff? and how much?

It may be either one depending where you got it. It all works the same.
You need to open the vial and stir with a glass rod. If it has a metal cap then take it off but leave the stopper on. Heat slightly, then remove the stopper and stir. Do this several times. Then refilter.
 

af908

New member
mustanged77 said:
It may be either one depending where you got it. It all works the same.
You need to open the vial and stir with a glass rod. If it has a metal cap then take it off but leave the stopper on. Heat slightly, then remove the stopper and stir. Do this several times. Then refilter.

well ive heated it multiple times. i will try stirring it though, to scrape the shit off the bottom. but i am pretty convinced that i need some more solvent. what should i use and how much?
 
Top